# SDR A6WA201744778

- Difficulty date: January 31, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 31,199 hours, 30,083 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 0 DEGREES INFLIGHT. COMPLIED WITH QRH, DECLARED EMERGENCY, LANDED AT DCA HAD TIRES INSPECTED AFTER LANDING (NO DEFECTS) BTMS INDICATED 2-3-3-3. PERFORMED FLAP RESET IAW AWAC SUPPLEMENT 98-18G, FLAPS RESET.
